brain-icon

About to Insane

Since 5 months I am taking following medicines continuously for the treatment of extrapulmonary tuberculosis: 1. Rifampicin & RAB -DSR (Morning) 2. B LONG (Pyridoxine sustained release) (Afternoon) 3. Astrovit (Evening) Now I am having these side effects: 1. Pimples/Blisters on my face 2. Headache whole day 3. Behaving completely Insane Please give me proper advice so that I can save myself before I will be completely mad. I am feeling like this since one month, as my doctor said no to stop the medication otherwise TB will not cured. I think it is the beginning of some serious brain/memory-loss problem. I forgot as soon as I do something, for example I drink water and after 2 minutes I feel confused and can't remember whether I drunk water or not?
views-icons 40 Views bookmarks-icon 1 Bookmark Bookmark this Answer
Bookmark
v

Doctor Answers (2) on About to Insane

doctor profile image
Answered
Hello. Consult a good homoeopathic doctor in your locality for detailed case history and treatment. Homoeopathic treatment has got a solution for it.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Harsha Bangalore | General Physician
Answered
Hi there...you have to remember that sometimes rifampicin can cause skin lesions and headache. But it doesn't usually cause blisters and memory loss. Sometimes the anxiety you are having about the disease can be leading to such symptoms. Or if you are taking any other medications along with these. Try to relax yourself with yoga and medication. Consult your physician and explain to him the symptoms you are getting. I am sure he can councel you. You can also visit a dermatologist for the skin lesions and a psychiatrist for headache and altered behaviour. Hard
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO